Publications

  • Cosymplectic-Nijenhuis structures on Lie groupoids, Banach Center Publications 110 (2016), pp 295--307.
  • Bicrossed Products induced by Poisson vector fields and their integrability (joint with Djiba), Int. J. Geom. Methods Mod. Phys. 13 (2016), 1650022.
  • Generalized contact bundles (joint with L.  Vitagliano),  C. R. Math. Acad. Sci. Paris {\bf 354} (2016),  pp 313--317.
  • On cosymplectic groupoids (joint with Djiba), C.R.   Acad. Sci. Paris Ser. I  353 (2015), 859--863.

  • Jacobi fibrations and prequantization of Poisson fibrations. Afr. Diaspora J. Math. 14 (2013), 187–196.

  • Local structure of generalized contact manifolds,  Differential Geometry and its Appl. 30(2012) 124-135

  • Generalized Contact Structures (joint with Y.S. Poon), J. London Math. Soc. 6 (2011),  333--35

  • Lie bialgebroids of generalized CRF-manifolds (joint with Y.S. Poon),
    C. R. Math. Acad. Sci. Paris  348 (2010),  919--922.
  • Approaches to generalize contact structures (joint with Y.S. Poon),
    Pure and Applied Mathematics Quarterly 6 (2010), 603-622.
  • Transverse geometry and generalized complex structures.
    Afr. Diaspora J. Math. (N.S.) 9 (2010), 139--149.
  • Dirac structures and gauge symmetries of phase spaces
  • (joint with Ben Davis), Rend. Semin. Mat. Univ. Politec. Torino 67  (2009),123--135.

  • On the geometry of coisotropic submanifolds of Poisson manifolds,
    Contemporary Mathematics, 467(2008), 63-72.
  • On the local structure of Dirac manifolds,
    (joint with J.-P. Dufour), Compositio Mathematica. Vol. 144 (2008), 774-786
  • Poisson fiber bundles and coupling Dirac structures,
  • Ann. Global Anal. and Geom. 33 (2008), 207--217.

  • Stability of higher order singular points of Poisson manifolds and Lie algebroids.
    (joint with Jean-Paul Dufour), Annales de l'Institut Fourier, Vol. 56 (2006), 545-559.
  • Integration of Dirac-Jacobi structures.
    (joint with David Iglesias), J. Phys. A: Math. Gen. 39 (2006) 4181-4190.
  • Nonlinearizability of certain Poisson structures near a symplectic leaf
    (joint with Ben Davis). Travaux Mathématiques, Fascicule XVI (2005).

  • Contact manifolds and generalized complex structures,
    (joint with D. Iglesias), J. Geom. Phys. 53, 249-258 (2005).

  • Dirac structures and paracomplex manifolds,
    C. R. Acad. Sci. Paris Sér I Math. 338 (2004), 889-894.

  • Locally conformal Dirac structures and infinitesimal automorphisms,
    Commun. Math. Phys. 246 (2004), 295-310.

  • Nambu-Dirac Structures for Lie Algebroids, Lett. Math. Phys. 61 (2002), 85-99.

  • Some Properties of Leibniz Algebroids.
    Infinite Dimensional Lie Groups in Geometry and Representation Theory. World Scientific (2002)

  • A generalization of Poisson-Nijenhuis Structures,
    J. Geom. Phys. 39 (2001), 217-232
  • Conformal Dirac structures, Lett. Math. Phys. 53 (2000), 331-348.

  • Formes normales de structures de Poisson ayant un 1-jet nul en un point,
    Journal of Geometry and Physics, 26 (1998), 79-96 (joint with J.-P. Dufour).

  • Modèles locaux de structures de Poisson singulières en dimension 3,
    Bulletin de la Société Mathématique de France, 125 (1997), 573-618.

  • Normalisation formelle de structures de Poisson, ,
    C. R. Acad. Sci. Paris Sér I Math., 324 (1997), 531-536.